# SDR DL757990729

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Component: PW2037
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON T/O, F/A REPORTED A STRONG BURNING SMELL FROM THE MID RT GALLEY AREA AND FWD. PERFORMED COMPRESSOR WASH ON LEFT ENGINE.
